# SDR DALA2018111106594

- Difficulty date: November 10, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- Aircraft time: 82,141 hours, 62,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Sill
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW SILL BETWEEN CAPTAIN WINDOW AND CENTER WINDOW IS CRACKED. REMOVED AND REPLACED WINDOW SILL BETWEEN CAPTAINS AND CENTER WINDSHIELD IAW SRM 51-30-1, 51-30-5 AND DWG 5912350 REV DV.
